MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER
Catalog Number INC-11129-132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device proximal shaft was broken during the thrombectomy.Procedure there were no clinical consequences to the patient as a result of this event.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic examination of the returned device found the proximal shaft of the catheter was kinked.Functional testing could not be performed due o the anomalies found on the catheter.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was not confirmed based on the information provided and investigation, the exact cause for the reported event cannot be determined, therefore a cause of not confirmed will be assigned to the investigation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
AXS VECTA 071 ASPIRATION CATHETER (132CM)
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key8647017
Report Number3008853977-2019-00042
Device Sequence Number19318138
Product Code NRY
UDI-Device Identifier07613327459234
UDI-Public07613327459234
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2021
Device Catalogue NumberINC-11129-132
Device Lot Number13213-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPERFUSION CATHETER(PENUMBRA); REPERFUSION CATHETER(PENUMBRA)
Patient Age60 YR